# SDR SWIA2020040149795

- Difficulty date: February 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FS280.00 DOOR POST HAS CORROSION AT LOWER END. (MARKED)        (C-CHECK)   RO:3/29/2020COMPLIED WITH REPAIR OF THE RH FS280.00 DOOR POST AT BOTTOM END REF BOMBARDIER REO  COMPLIED WITH SKYWEST TASK CARD
